# SDR FDKA200704159

- Difficulty date: April 17, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N802LR
- Make and model: Dhav DHC8101
- Aircraft serial: 205
- Aircraft time: 36,186 hours, 45,431 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 44281508011
- Part serial: 728
- Condition: Failed
- Location: T/E Flap
- Part time: 1,449 hours, 1,511 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6208 PHL-JFK (1732 PHX LCL).  AIRCRAFT RETURNED TO THE GATE DUE TO RIGHT STALL WARNING LIGHT.  MX REMOVED AND REPLACED FLAP POSITION INDICATOR.
